# SDR CA120924003

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER A SCOOPING OPERATION, THE ENGINE SUFFERED AN OVERTEMP TO 962C, 19 SEC. FOLLOWED BY IFSD.  THE ACFT LANDED SAFELY AND THE ENGINE WAS REMOVED AND FORWARDED  FOR REPAIRS.  NO DETAILS ON ENGINE CONDITION ARE AVAILABLE AT THIS TIME.
